# SDR FDEA202309141615

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-300
- Aircraft serial: 63134
- Aircraft time: 1,221 hours, 631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30US14K31
- Condition: Sheared
- Location: Inb Flap Track
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING INBD FLAP, INBD FLAP TRACK TRAILING EDGE UPPER LINK BOLT SHEARED. BACB30US14K31 REPAIR COMPLETED ON WO 86959, SEQ 19 AND E.A. H-2750-T0376213 A; BY REPLACING BOLT AND ALL   DAMAGE WITHIN THE AREA
